Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some structure theorems for lattice-ordered groups


Author: Paul Conrad
Journal: Trans. Amer. Math. Soc. 99 (1961), 212-240
MSC: Primary 20.00
MathSciNet review: 0121405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Banaschewski, Über die Vervollständigung geordneter Gruppen, Math. Nachr. vol. 16 (1957) pp. 52-71. MR 0087662 (19:388b)
  • [2] G. Birkhoff, Lattice theory, Rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)
  • [3] T. H. Choe, The interval topology of a lattice-ordered group, Kyungpook Math. J. vol. 2 (1959) pp. 69-74. MR 0104739 (21:3492)
  • [4] P. Conrad, The structure of a lattice-ordered group with a finite number of disjoint elements, Michigan Math. J. vol. 7 (1960) pp. 171-180. MR 0116059 (22:6854)
  • [5] J. Jakubik, Konvex Ketten in l-Gruppen, Časopis Pěst. Mat. vol. 84 (1959) pp. 53-63. MR 0104740 (21:3493)
  • [6] E. S. Northam, The interval topology of a lattice, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 824-827. MR 0057534 (15:244a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0121405-2
Article copyright: © Copyright 1961 American Mathematical Society